# SDR AALA202201188594

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 62,687 hours, 30,800 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE FUEL FILTER CLOG ECAM MESSAGE ON DESCENT. ACCOMPLISHED TROUBLESHOOTING PER TSM 73-00-00-810-876-A. REPLACED FUEL FILTER ELEMENT PER AMM TASK 73-11-10-000-004A. NO VISIBLE DEBRIS FOUND ON FILTER. IDLE RUN ACCOMPLISHED.
